# SDR UALA2013012500471

- Difficulty date: January 24, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 72,915 hours, 27,141 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1158333
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 21F LIGHT ASSY INOPERATIVE ABOVE EMERGENCY EXIT.   REPLACED LIGHT ASSY.  OPS CHECK NORMAL.
